# SDR DXTA2024100800774

- Difficulty date: October 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N769QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20539
- Aircraft time: 10,268 hours, 5,993 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116006
- Part serial: K1065
- Condition: Defective
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT EICAS MESSAGE: L HYD TEMP HIGH. COMPLIED WITH QRH FOLLOWED BY L HYD PRESS LOW, SPOILERS FAULT, L HYD SOV CLOSED. HYD PUMP NOT AUTO (DUE TO QRC) CORRECTIVE ACTION: REMOVED AND REPLACED LH ENG DRIVEN PUMP, IAW CL 350 AMM 29-12-01-400-801 ALL LH HYD SYSTEM FILTERS WERE REPLACED TWICE.(REFER TO WO 2447126.) BLEED AND SERVICE WAS PERFORMED MULTIPLE TIMES FINAL HYD FLUID SAMPLE WAS TAKEN AND SENT FOR ANALYSIS.
